| Catalog Number |
RBY4C1240 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-02329.
Event or Problem Description
During preparation for a coil embolization procedure, one ruby coil and one pod packing coil became kinked upon removal from the packaging.The damage to the coils occurred prior to use and, therefore, they were not used in the procedure.The procedure was completed using new ruby coils.